# SDR ASAA2014121009911

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 2,818 hours, 894 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: False Indication
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 FAILED MESSAGE DISPLAYED.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-11, TASK 801, HF COMM SYS BITE ON NR 2 HF TRANSCEIVER, NO FAULTS.  ACCOMPLISHED HF NR 2 OPS TEST, NO FAULTS NOTED.  IAW FIM 23-11, TASK 806.  NR 2 HF GROUND VERIFICATION NORMAL.  NO 30 DAY HISTORY.
